Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Types Of Skin Rashes From Hepatitis

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Hepatitis: Overview

What Is Hepatitis? Hepatitis means an inflammation, or swelling, of the liver. Viruses can cause hepatitis. Alcohol, drugs (including prescription medications), or poisons can also cause hepatitis. So can opportunistic infections such as Mycobacterium avium complex (MAC, see Fact Sheet 514 ) or Cytomegalovirus (CMV, see Fact Sheet 504 ). Hepatitis is a very common disease. It can affect people even if their immune systems are healthy....
Ask the Experts

Skin rash after treatment.

Hi,I am now 9 months post treatment from 24 weeks hep c treatment. During treatment I had couple of episodes of skin rashes. Now that it is over 9 months, I am still havind this problem. When I expose to the environment skin rash starts and it...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Although you may have had rash attributed to interferon when you were on therapy, I would no longer expect this to be the case now. I would certainly see a dermatologist to review these findings since this does not seem to be a drug related issue.... Read more »

Rashes and dry skin from therapy

I have been on the peg interfuron therapy for hep c for about six months. I have been getting rashes and very dry skin especially on my face and around my eyes. Is this a side effect of the drugs and can my doctor prescribe anything to relieve the...
Maribel Rodriguez-Torres, M.D.

Response from Maribel Rodriguez-Torres, M.D.

Fundacion Gatroenterologia De Diego
Ribavirin can cause rash and pruritus(itching).Sometimes these symptoms are agravated by sun exposure.Your physician has many alternatives of treatment for this ,that may help .If the problem persists ,you should see a dermatologist to exclude... Read more »

Which antihistamine for skin rashes

Hi doctor I am on stocrin and tenvir- em treatment , and wish to know which type o antihistamine I can take to ease my skin rashes problem ...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.Antihistamines are generally safe to take with efavirenz (Stocrin/Sustiva) and tenofovir/FTC (Tenvir, Truvada). Diphenhydramine or the non-sedating antihistamines, such as fexofenadine (Allegra) are fine to take.Your... Read more »

Hepatitis C Itchy Rash

Does hep C cause terrible, dry, itchy rashes all over the body? In stage 4 liver disease. Not doing treatment. Going crazy witch itching from the inside out. Nothing works. Thank you!...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Itchy skin can be so annoying...I understand your frustration, but am uncertain if your problem is related to your HCV or not. There are so many causes of itchy. skin...First of all, itchy skin can be related to severe dry skin, which is a very... Read more »
Connect With Others

Hair loss and skin rash on stribild.....?

Posted by Dadof4, 6 Replies
I am newly pos, I started stribild 9 days ago and am suddenly covered in a skin rash of itchy red dots and my hair is rapidly falling out. Anyone experiencing this? Read more »

skin rashes

Posted by Anonymous, 3 Replies
Hi,
Is anyone currently taking Viramune with Combivir? I have developed a skin rash from the Virmaune. This is exactly like the rash I developed when I was taking Sustiva, which the doctor took me off of immediately. I am currently in the second week... Read more »

What is exactly skin rash ?

Posted by Anonymous, 1 Reply
Can anybody describe skin rash during ARS for me ? Is it small red dots or large ones ? Are there many of them or only a few ? Are they localized or can they appear anywhere on the body ? When they appear, do they last for a long time or do they... Read more »

skin rashes

Posted by theman22, 2 Replies
i know that everyone says just because you have a rash doesnt mean you have hiv but i have had so many rashes in the past couple of months that its starting to worry me. they also seem like they never go away. i have all different rashes in all... Read more »